Can I use Monistat 3 while on my period?

Answers (4)

25 Jun 2012

It will mostly wash out with your flow. I assume you have the cream. Your pH ought to readjust during your flow. Best to call a doc on this one. I would give it a try, however, at night when the flow is much less. You might get some result. Be sure you apply some crime on the outside to reduce the burning itch,

Anonymous

25 Jun 2012

Call your dr and see if they will rx diflucan oral tablet or 2. Use monistat cream for the outside skin. Diflucan is pretty fast, if you take it to more morning, you will be much much better tuesday morning. Patti

25 Jun 2012

This from Monistat.com website FAQ
" Can I use MONISTAT® while having my period?
A. Yes, MONISTAT® can be used during your menstrual period. In fact, many women get vaginal yeast infections just before their period because of hormone changes. Using MONISTAT® during your period will not affect how well the product works. If you have started treatment and your period occurs, you should complete the full course of treatment. Do not use tampons while using MONISTAT® because tampons may remove some of the drug from the vagina. Use deodorant-free sanitary napkins or pads instead, and change them often."

10 Apr 2015

Yes in fact you can use MONISTAT 3 During your cycle. If you were using it before you started your cycle finish out your treatment. However you may NOT use tampons as this can remove the medication from the vaginal canal. So use sanitary pads unscented and keep them changed frequently. Now best results would be at night when your flow is less and your movement in minimal. Your OBGYN may call you a prescription in to take by mouth, if not this will take care of the problem just fine. Don't forget to apply the external cream to help with the itching and burning. Good luck.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Monistat 7 - Im using monistat and it's day two I put it on before bed but a lot of gewy clear stuff

... is coming out and sometimes it even comes out during the day. it's really uncomfortable. Is it the monistat or possibly something else? It ...

2 answers 5 Dec 2013

Used monistat 3 and still itchy 4 days after ?

I took the morning after pill twice in one week(yes dumb i know). I ended up getting a yeast infection. took monistat 3 but its still itchy. its the ...

1 answer 25 Mar 2014

Took monistat 3 (ovule) last Thursday finished the therapy on Saturday. Had unprotected sex on mond?

Monday afternoon (which it hurt! Thought I'd be cured) and I got my period that same Monday night! but I still have itching going on! Does this ...

1 answer 11 Apr 2014

Monistat-1 - I got my period today then inserted monistat 1 day or night treatment and I was laying?

... down for about an hour and a half then I got up to go urinate. (I have a pad on) When I was wiping I noticed a lot of the monistat capsule seemed ...

0 answers 13 Jun 2014

I used Monistat-1 earlier today. I know you are suppose to use it before bed but I did not think?

... there was any harm in using it during the day. Well now the ointment is leaking out. Will it still work, or can I use Monistat 7 tomorrow after ...

1 answer 3 Oct 2014